# SDR SWIA200719131

- Difficulty date: October 6, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 13,171 hours, 10,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FS 621 FLOOR SUPPORT ANGLE IS CRACKED, FOUND AT C-CHECK.  REPLACED FLOOR SUPPORT PER CRJ200 REO 601R-53-61-117 REV A.
